Alert archive / Wisconsin / Beach Hazards Statements in 2023
Beach Hazards Statement 7, NWS Milwaukee, WI
NWS Milwaukee, WI issued this beach hazards statement at Aug 13, 2023, 4:36 PM CDT for 5 counties in Wisconsin. It took effect at Aug 14, 2023, 10:00 AM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Aug 13, 2023, 4:36 PM CDT (21:36 UTC)
- In effect from
- Aug 14, 2023, 10:00 AM CDT
- Expired
- Aug 15, 2023, 4:00 PM CDT
- In force
- 30 hr
- Issued by
- NWS Milwaukee, WI
Counties Kenosha County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Sheboygan County, WI
The radar
The Milwaukee radar (KMKX), 58 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1045 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
060
WHUS43 KMKX 132136
CFWMKX
Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
436 PM CDT Sun Aug 13 2023
WIZ052-060-141045-
/O.NEW.KMKX.BH.S.0007.230814T1500Z-230815T1500Z/
Sheboygan-Ozaukee-
436 PM CDT Sun Aug 13 2023
...BEACH HAZARDS STATEMENT IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY MORNING...
* WHAT...Life threatening waves of 4 to 8 feet and dangerous
currents are expected.
* WHERE...Sheboygan and Ozaukee Counties.
* WHEN...From Monday morning through Tuesday morning.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS...Several beaches that will be most
susceptible to the dangerous swimming conditions include
Vollrath Park in Sheboygan...
Blue Harbor Beach in Sheboygan...
North Beach in Port Washington...
Harrington State Park Beaches...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$
WIZ066-071-072-141045-
/O.NEW.KMKX.BH.S.0007.230814T1500Z-230815T2100Z/
Milwaukee-Racine-Kenosha-
436 PM CDT Sun Aug 13 2023
...BEACH HAZARDS STATEMENT IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY AFTERNOON...
* WHAT...Life threatening waves of 5 to 9 feet and dangerous
currents are expected.
* WHERE...Milwaukee, Racine and Kenosha Counties.
* WHEN...From Monday morning through Tuesday afternoon.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS...Several beaches that will be most
susceptible to the dangerous swimming conditions include
Atwater Beach in Village of Shorewood...
Mckinley Beach in Milwaukee...
Wind Point Lighthouse Beach in Racine...
Simmons Island Beach in Kenosha...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$8 follow-up statements
542
WHUS43 KMKX 140850
CFWMKX
Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
350 AM CDT Mon Aug 14 2023
WIZ052-060-141700-
/O.CON.KMKX.BH.S.0007.230814T1500Z-230815T1500Z/
Sheboygan-Ozaukee-
350 AM CDT Mon Aug 14 2023
...BEACH HAZARDS STATEMENT IN EFFECT FROM 10 AM CDT THIS
MORNING THROUGH TUESDAY MORNING...
* WHAT...Life threatening waves of 4 to 8 feet and dangerous
currents are expected.
* WHERE...Sheboygan and Ozaukee Counties.
* WHEN...From 10 AM this morning through Tuesday morning.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS...Several beaches that will be most
susceptible to the dangerous swimming conditions include:
Vollrath Park in Sheboygan...
Blue Harbor Beach in Sheboygan...
North Beach in Port Washington...
Harrington State Park Beaches...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$
WIZ066-071-072-141700-
/O.CON.KMKX.BH.S.0007.230814T1500Z-230815T2100Z/
Milwaukee-Racine-Kenosha-
350 AM CDT Mon Aug 14 2023
...BEACH HAZARDS STATEMENT IN EFFECT FROM 10 AM CDT THIS
MORNING THROUGH TUESDAY AFTERNOON...
* WHAT...Life threatening waves of 5 to 9 feet and dangerous
currents are expected.
* WHERE...Milwaukee, Racine and Kenosha Counties.
* WHEN...From 10 AM this morning through Tuesday afternoon.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS...Several beaches that will be most
susceptible to the dangerous swimming conditions include:
Atwater Beach in Village of Shorewood...
Mckinley Beach in Milwaukee...
Wind Point Lighthouse Beach in Racine...
Simmons Island Beach in Kenosha...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$785
WHUS43 KMKX 141358
CFWMKX
Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
858 AM CDT Mon Aug 14 2023
WIZ052-060-142200-
/O.CON.KMKX.BH.S.0007.230814T1500Z-230815T1500Z/
Sheboygan-Ozaukee-
858 AM CDT Mon Aug 14 2023
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY
MORNING...
* WHAT...Life threatening waves of 4 to 8 feet and dangerous
currents are expected.
* WHERE...Sheboygan and Ozaukee Counties.
* WHEN...From 10 AM this morning through Tuesday morning.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include
Vollrath Park in Sheboygan...
Blue Harbor Beach in Sheboygan...
North Beach in Port Washington...
Harrington State Park Beaches...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$
WIZ066-071-072-142200-
/O.CON.KMKX.BH.S.0007.230814T1500Z-230815T2100Z/
Milwaukee-Racine-Kenosha-
858 AM CDT Mon Aug 14 2023
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...
* WHAT...Life threatening waves of 5 to 9 feet and dangerous
currents are expected.
* WHERE...Milwaukee, Racine and Kenosha Counties.
* WHEN...From 10 AM this morning through Tuesday afternoon.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include
Atwater Beach in Village of Shorewood...
Mckinley Beach in Milwaukee...
Wind Point Lighthouse Beach in Racine...
Simmons Island Beach in Kenosha...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$
Wood043
WHUS43 KMKX 141913
CFWMKX
Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
213 PM CDT Mon Aug 14 2023
WIZ052-060-150315-
/O.CON.KMKX.BH.S.0007.000000T0000Z-230815T1500Z/
Sheboygan-Ozaukee-
213 PM CDT Mon Aug 14 2023
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY
MORNING...
* WHAT...Life threatening waves of 4 to 8 feet and dangerous
currents are expected.
* WHERE...Sheboygan and Ozaukee Counties.
* WHEN...Through Tuesday morning.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include
Vollrath Park in Sheboygan...
Blue Harbor Beach in Sheboygan...
North Beach in Port Washington...
Harrington State Park Beaches...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$
WIZ066-071-072-150315-
/O.CON.KMKX.BH.S.0007.000000T0000Z-230815T2100Z/
Milwaukee-Racine-Kenosha-
213 PM CDT Mon Aug 14 2023
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...
* WHAT...Life threatening waves of 5 to 8 feet and dangerous
currents are expected.
* WHERE...Milwaukee, Racine and Kenosha Counties.
* WHEN...Through Tuesday afternoon.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include
Atwater Beach in Milwaukee...
McKinley Beach in Milwaukee...
Wind Point Lighthouse Beach in Racine...
Simmons Island Beach in Kenosha...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$
Wood764
WHUS43 KMKX 150218
CFWMKX
Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
918 PM CDT Mon Aug 14 2023
WIZ052-060-151030-
/O.CON.KMKX.BH.S.0007.000000T0000Z-230815T1500Z/
Sheboygan-Ozaukee-
918 PM CDT Mon Aug 14 2023
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY
MORNING...
* WHAT...Life threatening waves of 3 to 5 feet and dangerous
currents are expected.
* WHERE...Sheboygan and Ozaukee Counties.
* WHEN...Through Tuesday morning.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include.
Vollrath Park in Sheboygan...
Blue Harbor Beach in Sheboygan...
North Beach in Port Washington...
Harrington State Park Beaches...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$
WIZ066-071-072-151030-
/O.CON.KMKX.BH.S.0007.000000T0000Z-230815T2100Z/
Milwaukee-Racine-Kenosha-
918 PM CDT Mon Aug 14 2023
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...
* WHAT...Life threatening waves of 4 to 6 feet and dangerous
currents are expected.
* WHERE...Milwaukee, Racine and Kenosha Counties.
* WHEN...Through Tuesday afternoon.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include.
Atwater Beach in Milwaukee...
McKinley Beach in Milwaukee...
Wind Point Lighthouse Beach in Racine...
Simmons Island Beach in Kenosha...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$176
WHUS43 KMKX 150748
CFWMKX
Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
248 AM CDT Tue Aug 15 2023
WIZ052-060-151745-
/O.EXT.KMKX.BH.S.0007.000000T0000Z-230815T1800Z/
Sheboygan-Ozaukee-
248 AM CDT Tue Aug 15 2023
...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...
* WHAT...Life threatening waves of 2 to 5 feet and dangerous
currents are expected.
* WHERE...Sheboygan and Ozaukee Counties.
* WHEN...Until 1 PM CDT this afternoon.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include...
Vollrath Park in Sheboygan...
Blue Harbor Beach in Sheboygan...
North Beach in Port Washington...
Harrington State Park Beaches
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$
WIZ066-071-072-151745-
/O.CON.KMKX.BH.S.0007.000000T0000Z-230815T2100Z/
Milwaukee-Racine-Kenosha-
248 AM CDT Tue Aug 15 2023
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
AFTERNOON...
* WHAT...Life threatening waves of 3 to 5 feet and dangerous
currents are expected.
* WHERE...Milwaukee, Racine and Kenosha Counties.
* WHEN...Through this afternoon.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include...
Atwater Beach in Milwaukee...
McKinley Beach in Milwaukee...
Wind Point Lighthouse Beach in Racine...
Simmons Island Beach in Kenosha...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$297
WHUS43 KMKX 151357
CFWMKX
Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
857 AM CDT Tue Aug 15 2023
WIZ052-060-151800-
/O.CON.KMKX.BH.S.0007.000000T0000Z-230815T1800Z/
Sheboygan-Ozaukee-
857 AM CDT Tue Aug 15 2023
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...
* WHAT...Life threatening waves of 2 to 5 feet and dangerous
currents are expected.
* WHERE...Sheboygan and Ozaukee Counties.
* WHEN...Until 1 PM CDT this afternoon.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include
Vollrath Park in Sheboygan...
Blue Harbor Beach in Sheboygan...
North Beach in Port Washington...
Harrington State Park Beaches...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$
WIZ066-071-072-152100-
/O.CON.KMKX.BH.S.0007.000000T0000Z-230815T2100Z/
Milwaukee-Racine-Kenosha-
857 AM CDT Tue Aug 15 2023
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...
* WHAT...Life threatening waves of 3 to 5 feet and dangerous
currents are expected.
* WHERE...Milwaukee, Racine and Kenosha Counties.
* WHEN...Through this afternoon.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include
Atwater Beach in Village of Shorewood...
Mckinley Beach in Milwaukee...
Wind Point Lighthouse Beach in Racine...
Simmons Island Beach in Kenosha...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$
Wood514
WHUS43 KMKX 151807
CFWMKX
Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
107 PM CDT Tue Aug 15 2023
WIZ052-060-151915-
/O.EXP.KMKX.BH.S.0007.000000T0000Z-230815T1800Z/
Sheboygan-Ozaukee-
107 PM CDT Tue Aug 15 2023
...BEACH HAZARDS STATEMENT HAS EXPIRED...
Waves have fallen below 4 feet and winds continue to weaken, so
the Beach Hazards Statement has been allowed to expire.
$$
WIZ066-071-072-152100-
/O.CON.KMKX.BH.S.0007.000000T0000Z-230815T2100Z/
Milwaukee-Racine-Kenosha-
107 PM CDT Tue Aug 15 2023
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...
* WHAT...Life threatening waves of 3 to 5 feet and dangerous
currents are expected.
* WHERE...Milwaukee, Racine and Kenosha Counties.
* WHEN...Through this afternoon.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include
Atwater Beach in Village of Shorewood...
Mckinley Beach in Milwaukee...
Wind Point Lighthouse Beach in Racine...
Simmons Island Beach in Kenosha...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$
Wood061 WHUS43 KMKX 152055 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 355 PM CDT Tue Aug 15 2023 WIZ066-071-072-152200- /O.EXP.KMKX.BH.S.0007.000000T0000Z-230815T2100Z/ Milwaukee-Racine-Kenosha- 355 PM CDT Tue Aug 15 2023 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 4 PM CDT THIS AFTERNOON... Winds and waves continue to subside, and the Beach Hazards Statement has been allowed to expire. $$ Wood
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this beach hazards statement went out at Aug 13, 3:37 PM CDT, 59 minutes earlier.
Area forecast discussion, Aug 13, 3:37 PM CDT, 59 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
337 PM CDT Sun Aug 13 2023
.SHORT TERM...
(Issued 335 PM CDT Sun Aug 13 2023)
Tonight through Tuesday night:
Scattered showers will continue this afternoon and tnt as weak
vorticity maximums move across the area and warm, moist advection
increases late.
The strong upper trough over the nrn Great Plains will continue to
dig and amplify as it reaches IA by Mon AM. Increasing low to mid
level warm, moist advection will result in an increase of showers
and possible storms after 08Z for south central WI. The strong
500 mb upper wave becomes closed as it tracks along the WI and IL
border Mon afternoon and evening with cyclogenesis east of it.
Strong and deep lift via warm advection at the jet level, PVA,
850-700 mb warm, moist advection, and bands of frontogenesis will
occur within a PW airmass of 1.6 inches. Heavy rain showers and
sct storms are expected with high pcpn efficiency anticipated. The
probability matched mean QPF of the HREF suggests maximum
rainfall of 3-5 inches. Despite the drought, issued a Flood Watch
for se WI and Rock, Dane Counties for a flash flood potential in
urban areas, but also flooding in rural low lying areas. A low to
mid level TRoWAL is then expected to linger over ern WI during the
evening continuing the heavy rain threat. Another factor for the
lake counties is lake enhanced rain via the warm waters of Lake MI
and strong frictional convergence along the shore due to breezy
onshore winds.
Much drier air and shortwave ridging is then expected for Tue-Tue
nt. Clearing skies and pleasant temps is forecast.
Gehring
&&
.LONG TERM...
(Issued 335 PM CDT Sun Aug 13 2023)
Wednesday through Sunday:
Wednesday is currently anticipated to remain dry, but we'll have a
deepening upper level trough and surface front move through the
region Wednesday night into Thursday morning bringing chances for
rain and maybe a few thunderstorms. Instability at this time
doesn't look the best with the late arrival, but if timing were to
speed up then there would be a better potential for storms. Winds
will also be a bit breezy with the front starting from the
southwest and becoming northwesterly behind the front.
Thursday into next weekend a strong upper level ridge builds over
the region resulting in dry conditions and warming temperatures.
RAH
&&
.AVIATION...
(Issued 335 PM CDT Sun Aug 13 2023)
Scattered light showers will continue this afternoon
and tnt then periods of moderate to heavy rain including
thunderstorms for Monday. Local MVFR Cigs will continue this
afternoon into tnt, then widespread Cigs below 1 kft will spread
from west to east across srn WI for Mon AM and continue through
the afternoon and evening. Vsbys of 2-5SM expected with the rain
for Mon-Mon eve, but Vsbys to 3/4-1 mile with the heavier rain
showers or storms.
Gehring
&&
.MARINE...
(Issued 335 PM CDT Sun Aug 13 2023)
High pressure overhead this afternoon will push eastward this
evening into tonight ahead of an approaching low. The low will then
move across far southern Lake Michigan on Monday, with breezy east
to northeast winds ahead of the low during the day, becoming
northerly for Monday night into Tuesday. A Small Craft Advisory has
been issued for tomorrow into early Tuesday for these winds and
building waves.
Winds will be briefly lighter Tuesday night into early Wednesday
as high pressure moves through. South to southwest winds will then
pick up later Wednesday into early Thursday, as strong low
pressure passes by to the north of Lake Superior. A period of gale
force winds will be possible Wednesday evening into early
Thursday, particularly across the open waters.
DDV
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Flood Watch...WIZ051-WIZ052-WIZ058-WIZ059-WIZ060-WIZ063-WIZ064-
WIZ065-WIZ066-WIZ069-WIZ070-WIZ071-WIZ072...7 AM Monday to
11 PM Monday.
LM...Small Craft Advisory...LMZ643-LMZ644...11 AM Monday to 11 AM
Tuesday.
Small Craft Advisory...LMZ645-LMZ646...2 PM Monday to 2 PM
Tuesday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Aug 13, 3:14 PM CDT, 1 hour 22 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 314 PM CDT Sun Aug 13 2023 WIZ046-047-051-052-056>060-062>072-142015- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 314 PM CDT Sun Aug 13 2023 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Thunderstorms are expected late tonight. .DAYS TWO THROUGH SEVEN...Monday through Sunday Rain and thunderstorms continue through Monday. Heavy rain may cause flooding especially for portions of southern WI. Urban and low lying rural areas will be the most susceptible. A Flood Watch is in effect. Additional chances for showers and thunderstorms Wednesday night into Thursday morning. A high swim risk is expected at Lake Michigan beaches Monday afternoon into early Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ643>646-142015- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 314 PM CDT Sun Aug 13 2023 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Thunderstorms are expected late tonight. .DAYS TWO THROUGH SEVEN...Monday through Sunday Showers and thunderstorms are expected through Monday, with additional chances Wednesday night into Thursday. A Small Craft Advisory is in effect late Monday morning through Tuesday morning. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-142015- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 314 PM CDT Sun Aug 13 2023 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Thunderstorms are expected late tonight. .DAYS TWO THROUGH SEVEN...Monday through Sunday Showers and thunderstorms are expected through Monday, with additional chances Wednesday night into Thursday. Wednesday night into early Thursday morning southerly gales will be possible with the best chances over northern Lake Michigan. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 2:09 PM CDT | Flood Watch | MKX | Columbia, Dane, Dodge, Fond du Lac, Jefferson, Kenosha and 8 more | 33 hr |
| Aug 13, 2:20 PM CDT | Small Craft Advisory | MKX | 50 hr |
Nearby
Beach Hazards Statements in Wisconsin, 2023Every beach hazards statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.